MAUDE Adverse Event Report: COOK IRELAND LTD OASIS ONE ACTION STENT INTRODUCTION SYSTEM

COOK IRELAND LTD OASIS ONE ACTION STENT INTRODUCTION SYSTEM
Model Number G25380
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the initial reporter: "i received a product complaint on (b)(6) regarding our stent introducer in relation to a biliary procedure.According to the initial reporter, "during an ercp, the endoscopist and technician used a stent introducer to advance a plastic biliary stent into the working channel of a duodenoscope.Unknowingly, the stent introducer was advanced beyond the biopsy port and into the scope.Because the team were unaware of this, no attempt to retrieve the introducer was made.When the same scope was used for another procedure, it was discovered that the stent introducer was still inside the scope, and was advanced down and out of the scope by a new stent." it was further reporter that "the patient has not been affected by this event." additional information provided on 05nov2019, a duodenoscope was used during the procedure.

Brand Name
OASIS ONE ACTION STENT INTRODUCTION SYSTEM
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9317284
Report Number3005580113-2019-00752
Device Sequence Number19460296
Product Code FGE
UDI-Device Identifier00827002253803
UDI-Public(01)00827002253803(17)220708(10)C1629388
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2019
Report Date (Section F) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2022
Device Model NumberG25380
Device Catalogue NumberOACL-10-7
Device Lot NumberC1629388
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/05/2019
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer11/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Date Report Sent to FDA11/13/2019